Change search
ReferencesLink to record
Permanent link

Direct link
An axiomatic approach to the valuation of cash flows
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2014 (English)In: Scandinavian Actuarial Journal, ISSN 0346-1238, E-ISSN 1651-2030, Vol. 2014, no 1, 32-40 p.Article in journal (Refereed) Published
Abstract [en]

We model a stream of cash flows as an optional stochastic process, and value the cash flows by using a continuous and strictly positive linear functional. By applying a representation theorem from the general theory of stochastic processes we are able to study this valuation principle, as well as properties of the stochastic discount factor it implies. This approach to valuation is useful in the non-presence of a financial market, as is often the case when valuing cash flows arising from insurance contracts and in the application of real options.

Place, publisher, year, edition, pages
2014. Vol. 2014, no 1, 32-40 p.
Keyword [en]
valuation, cash flow modelling, real options
National Category
Other Mathematics
URN: urn:nbn:se:kth:diva-142883DOI: 10.1080/03461238.2011.628408ISI: 000330933600002ScopusID: 2-s2.0-84893742313OAI: diva2:705032

QC 20140314

Available from: 2014-03-14 Created: 2014-03-13 Last updated: 2014-03-14Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Armerin, Fredrik
By organisation
Mathematics (Dept.)
In the same journal
Scandinavian Actuarial Journal
Other Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 47 hits
ReferencesLink to record
Permanent link

Direct link